RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Marinova, Tanya

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:28
Abstract pages:171
Full texts:16
References:44
E-mail:

http://www.mathnet.ru/eng/person117830
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. P. Boyvalenkov, H. Kulina, T. Marinova, M. Stoyanova, “Nonexistence of binary orthogonal arrays via their distance distributions”, Probl. Peredachi Inf., 51:4 (2015),  23–31  mathnet; Problems Inform. Transmission, 51:4 (2015), 326–334  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020